International Journal of Nonlinear Sciences and Numerical Simulation
Editor-in-Chief: Birnir, Björn
Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina
IMPACT FACTOR increased in 2014: 1.545
Rank 36 out of 255 in category Applied Mathematics, and 19 out of 83 in Engineering, Multidisciplinary, 17 out of 54 in Mathematical Physics and 54 out of 137 in Mechanics in the 2014 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2014: 0.272
Source Normalized Impact per Paper (SNIP) 2014: 0.620
Impact per Publication (IPP) 2014: 0.678
Mathematical Citation Quotient (MCQ) 2014: 0.12
- Submission of Manuscripts
- Abstracting & Indexing
- Editorial Information
- More ...
- Comments (23)
Aims and Scope
The International Journal of Nonlinear Sciences and Numerical Simulation publishes original papers on all subjects relevant to nonlinear sciences and numerical simulation. The journal is directed at Researchers in Nonlinear Sciences, Engineers, and Computational Scientists, Economists, and others, who either study the nature of nonlinear problems or conduct numerical simulations of nonlinear problems.
Previously published by Freund Publishing House Ltd.
- Type of Publication:
Submission of Manuscripts
- High quality manuscript processing through ScholarOne Manuscripts®. Submit your research online at http://mc.manuscriptcentral.com/ijnsns
- Rapid publication times
- Free color figures both in print and online editions
Instructions for Authors
Submitting an article
... is done online at http://mc.manuscriptcentral.com/ijnsns.
Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.
... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to either the 2010 Mathematics Subject Classification (MSC2010) or the Physics and Astronomy Classification Scheme® (PACS), as well as a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.
Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.
Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.
Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.
References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.
o Articles in journals:
 A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.
o Articles ahead of print:
 D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.
oBooks and Monographs:
 I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.
 T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.
... will be sent to all authors in due time with a request to carefully check them.
... each author will receive a PDF file of the final version for private use only.
International Journal of Nonlinear Sciences and Numerical Simulation is covered by the following services:
- Baidu Scholar
- Chemical Abstracts Service (CAS)
- Chemical Abstracts Service (CAS) - SciFinder
- CNKI Scholar (China National Knowledge Infrastructure)
- EBSCO (relevant databases)
- EBSCO Discovery Service
- Elsevier - SCOPUS
- Genamics JournalSeek
- Google Scholar
- Mathematical Reviews (MathSciNet)
- Naviga (Softweco)
- Primo Central (ExLibris)
- ProQuest (relevant databases)
- SCImago (SJR)
- Summon (Serials Solutions/ProQuest)
- TDOne (TDNet)
- TEMA Technik und Management
- Thomson Reuters - Current Contents/Engineering, Computing, and Technology
- Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
- Thomson Reuters - Journal Citation Reports/Science Edition
- Thomson Reuters - Science Citation Index Expanded
- Ulrich's Periodicals Directory/ulrichsweb
- WorldCat (OCLC)
- Zentralblatt Math (zbMATH)
Prof. Ana Carpio
Universidad Complutense de Madrid
Departamento de Matemática Aplicada Facultad de Matemáticas
Plaza de Ciencias 3
Prof. Dieter Armbruster
School of Mathematical and Statistical Sciences
Arizona State University
Prof. Hakima Bessaih
Department of Mathematics
University of Wyoming
Laramie, WY, USA
Prof. Tom Chou
Depts. of Biomathematics & Mathematics
UCLA, Los Angeles, USA
Prof. Antonio Marzocchella
Università degli Studi di Napoli Federico II
Prof. Govindan Rangarajan
Indian Institute of Science
Prof. Tobias Schäfer
Department of Mathematics
College of Staten Island, City University of New York
Staten Island, NY, USA
Prof. Konstantina Trivisa
Department of Mathematics
Director of the Applied Mathematics & Statistics, and Scientific Computation Program
University of Maryland
College Park, MD, USA